Holomorphic functional calculus in Jordan-Banach algebras
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 125-134.
@article{ASCFM_1991__97_27_125_0,
     author = {Martinez Moreno, J.},
     title = {Holomorphic functional calculus in {Jordan-Banach} algebras},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {125--134},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     mrnumber = {1164715},
     zbl = {0793.46029},
     language = {en},
     url = {http://archive.numdam.org/item/ASCFM_1991__97_27_125_0/}
}
TY  - JOUR
AU  - Martinez Moreno, J.
TI  - Holomorphic functional calculus in Jordan-Banach algebras
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1991
SP  - 125
EP  - 134
VL  - 97
IS  - 27
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFM_1991__97_27_125_0/
LA  - en
ID  - ASCFM_1991__97_27_125_0
ER  - 
%0 Journal Article
%A Martinez Moreno, J.
%T Holomorphic functional calculus in Jordan-Banach algebras
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1991
%P 125-134
%V 97
%N 27
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://archive.numdam.org/item/ASCFM_1991__97_27_125_0/
%G en
%F ASCFM_1991__97_27_125_0
Martinez Moreno, J. Holomorphic functional calculus in Jordan-Banach algebras. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 125-134. http://archive.numdam.org/item/ASCFM_1991__97_27_125_0/

1 F.F. Bonsall and J. Duncan, Complete Normed Algebras, Springer-Verlag, (1973). | MR | Zbl

2 E. Hille and R.S. Phillips, Functional Analysis and Semi-Groups, Amer. Math. Soc. Coll. Publ. Vol. 31 (1957). | MR | Zbl

3 N. Jacobson, Structure and Representations of Jordan Algebras, Amer. Math. Soc. Coll. Publ. Vol. 39, (1968). | MR | Zbl

4 J. Martinez-Moreno, Sobre algebras de Jordan normadas completas, Tesis doctoral, Universidad de Granada, Secretariado de Publicationes (1977).

5 K Mccrimmon, Macdonald's Theorem with inverses, Pacific J. Math. 21, 315-325 (1967). | MR | Zbl

6 K Mccrimmon, Norms and noncommutative Jordan algebras, Pacific J. Math. 15, 925-956 (1965). | MR | Zbl

7 A. Mojtar Kaidi, Bases para una teoria de las algebras no asociativas normadas. Tesis doctoral, Universidad de Granada (1978).

8 R.D. Schafer, An introduction to nonassociative algebras, Academic Press, (1966). | MR | Zbl

9 C. Viola Devapakkiam, Jordan algebras with continuous inverse, Math. Japan, 16, 115-125 (1971). | MR | Zbl